# SDR IPXA2023010489582

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 39,736 hours, 19,883 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AFTER DEPARTURE, GOT STAB TRIM FOLLOWED BY MACH/SPD TRIM EICAS AUTOPILOT DISCONNECTED AND AIRPLANE PITCHED NOSE OVER.BRKERS STB TRM CONT RT POS P11 H20 POPPED & RST MACH/SPD TRM EICAS ADVISRY MSG GNE. DMP 27-41-2 RT STCM RT A/P CH INOP.  22-02-00-815-834 FIG 107. R&R #3 FSEU, RH SAM MOD, RELAY K575 27-51-01, 27-41-05 SWPM 20-81-22 FIM 27-41-00-815-803 REPL STAB TRIM SW & MOD 27-48-01. IPC 27-48-51-02/20. TST PER 27-48-03-424-009. C/W TEST 27-41-00/501.
